# SDR AALA202105149002

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY FORWARD LEFT AND CENTER EMERGENCY PATH LIGHT BY FLIGHT ATTENDANT SEATS HAVE DAMAGED COVERS. REMOVED AND REPLACED AFT GALLEY EMERGENCY PATH LIGHT LENS COVERS AMM 33-51-05.
